×

Differentiability properties of solutions of systems of differential equations. (English) Zbl 0131.09503


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] N. Bourbaki, Topologie générale, Chap. IX, § 5, No 3.
[2] — Espaces vectoriels topologiques, Chap. I, § 3, No 3.
[3] M. Gevrey, Sur la nature analytique des solutions des équations aux dérivées partielles. Ann. Sci. École Norm. Sup. (3)35, 129–190 (1918). · JFM 46.0721.01
[4] L. Hörmander, On the theory of general partial differential operators. Acta Math.94, 161–248 (1955). · Zbl 0067.32201
[5] C. Lech, A metric property of the zeros of a complex polynomial ideal. Ark. Mat.3, 543–554 (1958). · Zbl 0095.25904
[6] L. Schwartz, Séminaire 1954–1955.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.